Arkiv för Matematik

  • Ark. Mat.
  • Volume 26, Number 1-2 (1988), 167-172.

On a lattice-point problem in hyperbolic space and related questions in spectral theory

S. J. Patterson

Full-text: Open access

Article information

Ark. Mat. Volume 26, Number 1-2 (1988), 167-172.

Received: 28 July 1986
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1988 © Institut Mittag-Leffler


Patterson, S. J. On a lattice-point problem in hyperbolic space and related questions in spectral theory. Ark. Mat. 26 (1988), no. 1-2, 167--172. doi:10.1007/BF02386116.

Export citation


  • Colin de Verdiere, Y., Théorie spectrale des surfaces de Riemann d’aire infinie. Astérisque 132 (1985), 259–275.
  • Lax, P. and Phillips, R. S., The asymptotic distribution of lattice points in Euclidean and non-Euclidean spaces. J. Funct. Anal. 46 (1982), 280–350.
  • Mazzeo, R. R. and Melrose, R. B., Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature. Preprint, 1986.
  • Nicholls, P. J. A lattice point problem in hyperbolic space. Michigan Math. J. 30 (1982), 273–287.
  • Patterson, S. J., The limit set of a Fuchsian group. Acta Math. 136 (1976), 241–273.
  • Patterson, S. J., Spectral theory and Fuchsian groups, Math. Proc. Cambridge Philos. Soc. 81 (1977), 59–75.
  • Patterson, S. J., Lectures on measures on limit sets of Kleinian groups. Analytic and geometric aspects of hyperbolic space, Warwick and Durham, 1984, Ed. Epstein, D. B. A., Cambridge Univ. Press, 1986.
  • Parry, W. and Pollicot, M., An analogue of the prime number theorem for closed orbits of Axiom A flows. Ann. of Math. 118 (1983), 573–591.
  • Ruelle, D., Repellers for real analytic maps. Ergodic Theory and Dynamical Systems 2 (1982), 99–107.
  • Sullivan, D., The density at infinity of a discrete group of hyperbolic motions. Inst. Hautes Études Sci. Publ. Math. 50 (1979), 419–450.
  • Sullivan, D., Discrete conformal groups and measurable dynamics, Bull. Amer. Math. Soc. 6 (1982), 57–73.